Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 72, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 19, 2015, 1:09 AM EDT for Johnson County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 1:09 AM EDT (05:09 UTC)
- Expired
- Jul 19, 2015, 7:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, KY
The radar
The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 5.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
300
WGUS53 KJKL 190509
FFWJKL
KYC115-191115-
/O.NEW.KJKL.FF.W.0072.150719T0509Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
109 AM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...
* UNTIL 715 AM EDT SUNDAY
* AT 108 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN ONE AND TWO INCHES
OF RAIN ALREADY FALLEN OVER PORTIONS OF THE AREA AND AN ADDITIONAL
INCH OR TWO WILL BE POSSIBLE BEFORE RAINFALL TAPERS OFF. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAINTSVILLE...MEALLY...WEST VAN LEAR...HAGERHILL...
STAFFORDSVILLE...ELNA...BOONS CAMP...KERZ...OFFUTT...GILLEM
BRANCH...NIPPA...TUTOR KEY...STAMBAUGH...CHANDLERVILLE...RIVER...
BARNROCK...BOBBS...FLATGAP...WINIFRED AND WITTENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
3772 8264 3777 8280 3789 8296 3797 8299
3799 8297 3797 8285 3791 8273 3788 8262
$$
RAY2 follow-up statements
355
WGUS73 KJKL 190542
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
142 AM EDT SUN JUL 19 2015
KYC115-191115-
/O.CON.KJKL.FF.W.0072.000000T0000Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-
142 AM EDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT SUNDAY
FOR JOHNSON COUNTY...
AT 139 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN CONTINUED TO MOVE OVER THE WARNED AREA. DOPPLER RADAR
ESTIMATES INDICATE THAT RAINFALL TOTALS IN EXCESS OF TWO INCHES HAVE
FALLEN ACROSS PORTIONS OF THE WARNED AREA. EXCESSIVE RUNOFF FROM
RECENT HEAVY RAINFALL IN COMBINATION WITH ANY ADDITIONAL RAIN WILL
LIKELY CAUSE FLASH FLOODING OVER PORTIONS OF THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAINTSVILLE...MEALLY...WEST VAN LEAR...HAGERHILL...STAFFORDSVILLE...
ELNA...BOONS CAMP...KERZ...OFFUTT...GILLEM BRANCH...NIPPA...TUTOR
KEY...STAMBAUGH...CHANDLERVILLE...RIVER...BARNROCK...BOBBS...
FLATGAP...WINIFRED AND WITTENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
3772 8264 3777 8280 3789 8296 3797 8299
3799 8297 3797 8285 3791 8273 3788 8262
$$
RAY707
WGUS73 KJKL 191106
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
706 AM EDT SUN JUL 19 2015
KYC115-191116-
/O.EXP.KJKL.FF.W.0072.000000T0000Z-150719T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-
706 AM EDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING FOR JOHNSON COUNTY WILL EXPIRE AT 715 AM
EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3785 8267 3782 8265 3779 8268 3778 8265
3772 8264 3777 8280 3789 8296 3797 8299
3799 8297 3797 8285 3791 8273 3788 8262
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:30 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 18, 10:30 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1030 PM EDT SAT JUL 18 2015 .UPDATE... ISSUED AT 1030 PM EDT SAT JUL 18 2015 SHOWERS AND STORMS CONTINUE TO IMPACT FLEMING AND ROWAN COUNTIES AS A LARGER AREA OF STORMS TO OUR NORTH SLOWLY NUDGES ITS WAY SOUTH-SOUTHEAST. WITH ANY LUCK THE MAJORITY OF THIS RAIN WILL STAY TO OUR NORTH OVERNIGHT BUT WILL HAVE TO KEEP A CLOSE EYE ON IT OVER THE NEXT FEW HOURS TO SEE HOW IT PROGRESSES. IN TERMS OF THE GRIDS...HAVE BUMPED UP POPS IN THE NORTHERN COUNTIES FOR THE NEXT FEW HOURS TO ACCOUNT FOR ANY RAIN THAT LINGERS. ALSO FRESHENED UP THE T/TD GRIDS TO REFLECT MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 840 PM EDT SAT JUL 18 2015 HEAVY RAIN CONTINUES ACROSS FLEMING AND ROWAN COUNTIES...PROMPTING FLASH FLOOD WARNINGS TO BE ISSUED. HOPEFULLY THESE HEAVY RAIN PRODUCERS WILL START DIEING OUT AFTER SUNSET BUT IT APPEARS THAT THEY ARE FEEDING OFF OF SOME SORT OF PERSISTENT INFLOW FROM THE NORTH...SO WILL HAVE TO SEE HOW THE SITUATION EVOLVES OVER THE NEXT FEW HOURS. FORECAST REMAINS ON TRACK OTHERWISE...ONLY MADE MINOR UPDATES TO T/TD GRIDS TO REFLECT MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 542 PM EDT SAT JUL 18 2015 ONLY A FEW ISOLATED SHOWERS AND STORMS ARE CURRENTLY IMPACTING THE NORTHERN AND SOUTHERN PORTIONS OF OUR FORECAST AREA. THESE STORMS HAVE MAINLY BEEN RAIN PRODUCERS...DROPPING AN INCH TO AN INCH AND A HALF IN AN HOUR. EXPECT THESE STORMS TO CONTINUE PULSING IN INTENSITY BEFORE DIMINISHING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING. WITH THIS IN MIND...FORECAST REMAINS ON TRACK SO ONLY NEEDED TO FRESHEN UP WITH GRIDS TO REFLECT RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 255 PM EDT SAT JUL 18 2015 WITH THE UNSTABLE HEAT AND HUMIDITY ACROSS THE AREA...POP UP SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AND SPREAD ACROSS MUCH OF THE STATE AND NEIGHBORING CWA/S. ANY LLVL BOUNDARY THAT REMAINED FROM THIS MORNING IS NOW OFF TO OUR SE...SO THERE IS LITTLE ORGANIZATION TO THE SHOWERS AND THUNDERSTORMS ACROSS THE STATE. MAINLY GARDEN VARIETY POP UPS WITH SHORT LIFE SPANS AND BRIEF IMPACTS. LOSS OF DAYTIME HEATING WILL ALLOW ANY ONGOING SHOWERS AND THUNDERSTORMS TO DISSIPATE DURING THE EVENING. UNFORTUNATELY...MODELS HAVE HAD A BAD HANDLE ON THE SCATTERED PRECIP DURING THE DAY...SO DID NOT PUT MUCH CONFIDENCE IN THEM FOR THIS AFTERNOON/EVENING EITHER. HIGH PRESSURE TO OUR SW WILL TAKE HOLD OVERNIGHT...WITH CLOUDS ALSO EXPECT TO DISSIPATE SOMEWHAT ACROSS THE REGION. HOWEVER...GIVEN THE AMOUNT OF LLVL MOISTURE STILL ACROSS THE AREA...AND THE CALM/CLEARING CONDITIONS EXPECTED OVERNIGHT...STILL EXPECTING SOME FOG DEVELOPMENT ACROSS THE CWA...ESPECIALLY IN THE VALLEYS. KEPT WITH PREVIOUS FORECAST MENTION OF AREAS OF DENSE FOG...ESPECIALLY IN THE VALLEY LOCATIONS AND NEAR BODIES OF WATER. AS WE HEAD INTO THE DAY SUNDAY...HIGH PRESSURE WILL REMAIN IN CONTROL. THIS WILL KEEP TEMPERATURES VERY WARM...AND WITH A CONTINUED PUSH OF GULF MOISTURE INTO THE REGION...WILL LEAD TO HIGH HUMIDITY VALUES AND HEAT INDEXES TOPPING OUT JUST ABOVE 100 ONCE MORE. BY AFTERNOON...WINDS WILL BECOME MORE WESTERLY AHEAD OF AN APPROACHING COLD FRONT WHICH WILL BE LOCATED JUST NW OF THE OHIO RIVER. THIS APPROACHING FRONT WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE CWA...BUT UPSLOPE FLOW MAY ALLOW FOR A HIGHER CONCENTRATION ALONG THE HIGHER TERRAIN. BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE SOON TO FOLLOW AS THE COLD FRONT QUICKLY MAKES IT TO THE OHIO RIVER SUNDAY EVENING...AND CONTINUES TO SHIFT SE THROUGH THE NIGHT...BEFORE BECOMING STALLED OUT IN A W TO E ORIENTATION DURING THE DAY MONDAY. STILL LOOKING AT IMPRESSIVE CAPE VALUES BY MONDAY AFTERNOON...TOPPING OUT BETWEEN 3 AND 4K J/KG. PWATS ARE STILL OVER 2 INCHES...SO ANY STORMS COULD PRODUCE SOME POTENTIAL HEAVY RAINERS...HOWEVER...LIFTED INDEXES CONTINUE TO BECOME MORE UNIMPRESSIVE...FROM -10 TO -11 YESTERDAY...NOW DOWN TO -7 TO -8. ALSO...WINDS ARE QUITE UNIMPRESSIVE...WITH LITTLE DIRECTIONAL OR SPEED SHEER. AS A RESULT...STILL THINK WE COULD SEE SOME DECENT STRONG SHOWERS AND THUNDERSTORMS...BUT SEVERE THREAT IS DIMINISHING AS WE HEAD CLOSER TO THE EVENT. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM EDT SAT JUL 18 2015 A SLOW MOVING COLD FRONT WILL BE PUSHING ACROSS THE AREA EARLY NEXT WEEK IN RESPONSE TO A SHORT WAVE MOVING THROUGH THE GREAT LAKES AND OHIO VALLEY. THERE IS NOT GREAT MODEL AGREEMENT ON THE TIMING FOR THE PASSAGE OF THE FRONT...BUT LATEST GUIDANCE SUGGESTS THE FRONT WILL BE SOUTH OF THE AREA TUESDAY NIGHT OR EARLY WEDNESDAY. RAIN CHANCES WILL DECREASE BY MIDWEEK AFTER THE PASSAGE OF THE FRONT. HOWEVER...THERE WILL REMAIN A LOW CHANCE FOR AIR MASS THUNDERSTORMS MAINLY EACH AFTERNOON AND EVENING THROUGH MID WEEK AND INTO NEXT WEEKEND. THE MEAN OVERALL PATTERN WILL SEE RATHER FLAT RIDGING ACROSS THE SOUTHEAST AND SOUTH CENTRAL PART OF THE COUNTRY EARLY IN THE PERIOD. IN RESPONSE TO SHORT WAVE ENERGY MOVING INTO THE WESTERN U.S. THE SOUTHERN RIDGE WILL BUILD NORTH ACROSS THE PLAINS BY MID WEEK. WE WILL REMAIN ON THE NORTHEAST PERIPHERY OF THE RIDGE ON INTO NEXT WEEKEND. AFTER A SLIGHT COOL DOWN IN THE WAKE OF THE FRONTAL PASSAGE EARLY IN THE WEEK...TEMPERATURES WILL AGAIN BE ON THE INCREASE AS WE MOVE INTO THE LATTER PART OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 800 PM EDT SAT JUL 18 2015 A LINE OF SHOWERS AND STORMS CONTINUE TO DUMP HEAVY RAIN ACROSS OUR FAR NORTHERN COUNTIES THIS EVENING...AND HAS THE POTENTIAL TO IMPACT THE SYM TAF SITE AT SOME POINT OVER THE NEXT FEW HOURS. HOWEVER...VFR CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE TAF PERIOD AS HIGH PRESSURE TAKES CONTROL OF THE REGION. THIS WILL ALLOW SKIES TO CLEAR SOME...BUT WILL ALSO TRAP LLVL MOISTURE NEAR THE SURFACE AND LEAD TO SOME DECENT FOG DEVELOPMENT TONIGHT...ESPECIALLY IN THE VALLEYS. THE FOG MAY LIFT ONTO THE RIDGES AND AFFECT THE TAF SITES BEFORE DISSIPATING NEAR AND JUST AFTER DAWN SUNDAY. AS SUCH...INCLUDED SOME IFR AND POSSIBLE LIFR CONDITIONS FOR A COUPLE HOURS NEAR DAWN IN THE TAFS. FOR TOMORROW...HEAT AND HUMIDITY WILL CONTINUE...WITH SOME AFTERNOON CONVECTION POSSIBLE ONCE MORE. GIVEN THE LOW CONFIDENCE ON TIMING AND LOCATION...CHOSE TO INCLUDE VCTS ACROSS ALL TAF SITES BY 20Z. WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE PERIOD...WITH HIGHER GUSTS POSSIBLE WITH ANY AFTERNOON THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JVM SHORT TERM...JMW LONG TERM...SBH AVIATION...JVM/JMW
Hazardous weather outlook, Jul 18, 3:03 PM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 303 PM EDT SAT JUL 18 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 303 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. AREAS OF DENSE FOG WILL DEVELOP LATE TONIGHT...ESPECIALLY IN THE VALLEYS AND NEAR BODIES OF WATER. PLEASE USE CAUTION IF DRIVING BEFORE DAWN...AS VISIBILITIES COULD BE QUICKLY REDUCED TO A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOCALLY DENSE FOG WILL BE POSSIBLE IN THE VALLEYS EARLY SUNDAY. HEAT INDICES WILL PEAK BETWEEN 97 AND 102 DEGREES SUNDAY AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JMW/SBH
In the hours before
Local storm report, Jul 18, 10:44 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1044 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLASH FLOOD 2 ENE MUSES MILLS 38.36N 83.50W
07/18/2015 FLEMING KY 911 CALL CENTER
RYAN ROAD WAS CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:11 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1111 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.
&&
HALLocal storm report, Jul 18, 11:49 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1149 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM FLASH FLOOD 1 E MOREHEAD 38.19N 83.42W
07/18/2015 ROWAN KY 911 CALL CENTER
EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1152 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 4 ESE MOREHEAD 38.16N 83.38W
07/18/2015 ROWAN KY 911 CALL CENTER
DRY CREEK ROAD CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:55 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 19, 12:44 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1244 AM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.
0716 PM FLASH FLOOD 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.
0736 PM FLASH FLOOD N PLEASUREVILLE 38.48N 83.60W
07/18/2015 FLEMING KY 911 CALL CENTER
THREE HOMES WERE FLOODED ALONG FOXPORT ROAD...AND FOXPORT
ROAD WAS CLOSED DUE TO FLOODING.
0745 PM TSTM WND DMG 1 WSW MOUNT CARMEL 38.48N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON MOUNT CARMEL ROAD.
0753 PM FLASH FLOOD FOXPORT 38.48N 83.59W
07/18/2015 FLEMING KY 911 CALL CENTER
PLEASANT VALLEY ROAD WAS CLOSED DUE TO FLOODING.
0800 PM TSTM WND DMG 5 E FLEMINGSBURG 38.41N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON WALLINGFORD ROAD.
0851 PM FLASH FLOOD 1 E MOREHEAD 38.19N 83.42W
07/18/2015 ROWAN KY 911 CALL CENTER
EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.
0852 PM FLASH FLOOD 1 SSW PLEASUREVILLE 38.47N 83.61W
07/18/2015 FLEMING KY 911 CALL CENTER
BLACK DIAMOND ROAD WAS CLOSED DUE TO FLOODING.
0900 PM FLASH FLOOD 1 SSW FOXPORT 38.46N 83.60W
07/18/2015 FLEMING KY 911 CALL CENTER
PRATER ROAD WAS CLOSED DUE TO FLOODING.
0918 PM FLASH FLOOD 4 ESE MOREHEAD 38.16N 83.38W
07/18/2015 ROWAN KY 911 CALL CENTER
DRY CREEK ROAD CLOSED DUE TO FLOODING.
0941 PM FLASH FLOOD 2 ENE MUSES MILLS 38.36N 83.50W
07/18/2015 FLEMING KY 911 CALL CENTER
RYAN ROAD WAS CLOSED DUE TO FLOODING.
&&
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:08 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 3 hr |
| Jul 18, 8:26 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 19, 12:36 AM EDT | Flash Flood Warning | JKL | Elliott | 6 hr |
| Jul 19, 1:46 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 41 hr |
| Jul 19, 4:25 PM EDT | Special Weather Statement | JKL | Elliott | 35 min |
| Jul 19, 4:41 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 64 min |
| Jul 19, 5:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Rowan | 38 min |
| Jul 19, 5:22 PM EDT | Areal Flood Advisory | JKL | Bath, Rowan | 4 hr |
| Jul 19, 5:33 PM EDT | Special Weather Statement | JKL | Menifee, Morgan, Rowan | 57 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 39 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 50 min |
| Jul 19, 6:02 PM EDT | Special Weather Statement | JKL | Magoffin | 43 min |
| Jul 19, 6:07 PM EDT | Special Weather Statement | JKL | Martin | 23 min |
| Jul 19, 6:26 PM EDT | Special Weather Statement | JKL | Martin | 49 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.